Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 48, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Dec 19, 2021, 1:59 AM EST. It took effect at Dec 19, 2021, 7:00 PM EST. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2021, 1:59 AM EST (06:59 UTC)
- In effect from
- Dec 19, 2021, 7:00 PM EST
- Expired
- Dec 22, 2021, 9:01 AM EST
- In force
- 62 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
292 WHUS72 KJAX 190659 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 159 AM EST Sun Dec 19 2021 AMZ450-452-470-472-192100- /O.NEW.KJAX.SC.Y.0048.211220T0000Z-211222T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 159 AM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-474-192100- /O.NEW.KJAX.SC.Y.0048.211220T0600Z-211222T0000Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 159 AM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 7 PM EST TUESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM and Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...From 1 AM Monday to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
347 WHUS72 KJAX 191835 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 135 PM EST Sun Dec 19 2021 AMZ450-452-470-472-200900- /O.CON.KJAX.SC.Y.0048.211220T0000Z-211222T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 135 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-474-200900- /O.CON.KJAX.SC.Y.0048.211220T0600Z-211222T0000Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 135 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 7 PM EST TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...From 1 AM Monday to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
896 WHUS72 KJAX 200647 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 147 AM EST Mon Dec 20 2021 AMZ470-472-474-202100- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T1500Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 147 AM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft. Winds becoming Northwest Tuesday Night and Wednesday. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-202100- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 147 AM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 8 ft. Winds becoming Northwest Tuesday Night. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
467 WHUS72 KJAX 201854 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 154 PM EST Mon Dec 20 2021 AMZ470-472-474-210900- /O.CON.KJAX.SC.Y.0048.000000T0000Z-211222T1500Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 154 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-210900- /O.CON.KJAX.SC.Y.0048.000000T0000Z-211222T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 154 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
933 WHUS72 KJAX 210628 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 128 AM EST Tue Dec 21 2021 AMZ470-472-474-212100- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 128 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...Northeast winds 20 to 25 kt with occasional gusts to 35 kt and seas 6 to 9 ft. Winds becoming Northwest tonight. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-212100- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 128 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northeast winds 20 to 25 kt with occasional gusts to 35 kt and seas 6 to 8 ft. Winds become Northwest tonight. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
198 WHUS72 KJAX 211936 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 236 PM EST Tue Dec 21 2021 AMZ470-472-474-220900- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T1800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 236 PM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-220900- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T1300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 236 PM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
976 WHUS72 KJAX 220622 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 122 AM EST Wed Dec 22 2021 AMZ470-472-474-221500- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 122 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-221500- /O.EXT.KJAX.SC.Y.0048.000000T0000Z-211222T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 122 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
517 WHUS72 KJAX 221401 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 901 AM EST Wed Dec 22 2021 AMZ470-472-474-222100- /O.CAN.KJAX.SC.Y.0048.000000T0000Z-211222T2100Z/ /O.NEW.KJAX.SC.Y.0049.211222T1500Z-211222T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 901 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-221515- /O.CAN.KJAX.SC.Y.0048.000000T0000Z-211222T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 901 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 12:42 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Dec 19, 12:42 AM EST, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1242 AM EST Sun Dec 19 2021 .AVIATION... [Through 06Z Monday] Showers are moving up from north-central will affect SGJ and in the vicinity of GNV for the next couple of hours. Otherwise, guidance is still supportive for low clouds and patchy fog to develop over TAF sites near and after 06z with a a chance of IFR in the pre-dawn hours due to low ceilings. Ceilings begin to lift after sunrise with MVFR CIGs in the morning and potentially lingering into the afternoon as scattered showers affect the TAF sites. Light south sfc winds tonight will become southwest Sunday, then shift to westerly late in the day as a cold front moves through the region. Low stratus will be possible tonight. && .PREV DISCUSSION [850 PM EST]... .NEAR TERM [Through Tonight]... Predominantly dry conditions for this afternoon with chances for showers occuring for areas south of the I-10 corridor later this evening. Showers advancing ahead of the approaching cold front will reach the westernmost portions of the forecast area by early Sunday morning along with possible patchy fog forming along the coast and potentially reaching inland during the early AM hours. High temperatures for today will reach up into the lower to mid 80s for inland areas and in upper 70s along the coastline. .SHORT TERM [Sunday Through Monday Night]... Showers with potential thunderstorms will move through the forecast area over the course of the weekend and into the beginning of next week as a cold front advances toward the region from out of the northwest. Front will advance into southeast Georgia on Sunday bringing showers and potential isolated thunderstorms with the front stalling over the forecast area overnight. South-southwesterly flow will build in on Monday and Tuesday with showers and a chance for thunderstorms building through the area in conjunction with a passing mid/upper level trough that is expected to move off over the Atlantic by Wednesday morning. Temperatures will drop with advance of the cold front into the the region on Sunday with high temps going from the upper 70s and lower 80s down into the 50s and 60s on Monday and Tuesday. Overnight low temperatures will similarly drop from out of the upper 50s and lower 60s down into the 40s and 30s. .LONG TERM [Tuesday Through Saturday]... Following the frontal passage, cold dry air will settle in over the southeastern US with initially breezy winds from out of the northwest becoming less blustery and more out of the southwest- west by the end of the week. Dry weather and clearing skies will build in through the later part of the week with temperatures going through a warming trend with temps building to near and above the climatological average by the end of the week. Low temperatures on Wednesday are expected to be in the 30s and 40s with a potential for late night and early morning frost. .MARINE... High pressure will continue to build to the east through tonight. A cold front approaches from the northwest Sunday morning and will move southeast across the area on Sunday. This boundary will stall across central Florida Sunday night into Monday. An area of low pressure will develop in the Gulf and move east along this boundary Monday night through Tuesday. This low will then move northeast, enter the coastal waters and continue up the east coast Tuesday night through Wednesday. Small craft advisory conditions are likely Sunday night into Wednesday over the local waters. Rip Currents: SE GA: Moderate through Sunday NE FL: Moderate through Sunday && .PRELIMINARY POINT TEMPS/POPS... AMG 75 47 55 44 53 / 60 10 40 70 80 SSI 76 52 57 50 60 / 60 20 50 80 90 JAX 78 55 60 53 64 / 50 20 60 80 80 SGJ 79 60 65 60 69 / 40 30 70 80 80 GNV 79 58 64 55 66 / 40 10 60 80 70 OCF 80 60 68 59 70 / 30 10 60 80 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 1:34 PM EST | Rip Current Statement | JAX | Duval, Flagler, Nassau | 60 hr |
| Dec 19, 2:40 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 50 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.